Last update May 1, 2016
Very Low Risk
It is excreted into breast milk in clinically non-significant amount. No problems attributable to this drug have been observed among infants whose mothers were receiving this medication.
It may cause an increase of prolactin secretion.
American Academy of Pediatrics states that it is a medication usually compatible with breastfeeding.
Because of the high risk of QT-interval prolongation and cardiac arrhythmias in patients who are taking it, especially if other medicines are associated or patients are affected by other conditions, it has been withdrawn from the market in many countries.
Suggestions made at e-lactancia are done by APILAM team of health professionals, and are based on updated scientific publications. It is not intended to replace the relationship you have with your doctor but to compound it.
Your contribution is essential for this service to continue to exist. We need the generosity of people like you who believe in the benefits of breastfeeding.
Thank you for helping to protect and promote breastfeeding.
e-lactancia is a resource recommended by Confederación Nacional de Pediatría (CONAPEME) of Mexico
Would you like to recommend the use of e-lactancia? Write to us at corporate mail of APILAM